# SDR NACA20030129

- Difficulty date: December 28, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 35,202 hours
- Engine: Pwa R2800CB3
- Engine time: 2,045 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Condition: Fouled
- Location: Nr 16 Cylinder
- Part time: 203 hours
- Component: Cylinder, Pwa
- Component part number: 356993
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DISCREPANCY: NR 3 ENGINE SHUT DOWN DUE TO NR 16 CYLINDER DOUBLE SHORTED SECONDARY.  CA: REPLACED NR 3 ENGINE, NR 16 CYLINDER FRONT AND REAR SPARK PLUGS.  CHECKED GOOD.
